# SDR DL76G050162

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 17,417 hours, 2,797 cycles
- Engine: Ge CF680C2B6F
- Engine time: 13,600 hours, 5,816 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706131
- Condition: Leaking
- Location: Nr 2
- Part time: 13,600 hours, 5,816 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN BY CREW AT CRUISE DUE TO OIL QTY DROPPED TO 0 AND OIL PRESSURE STARTED FLICKERING.  REPLACED ENGINE.
